# SDR V0DR967YC

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: M2040AC2
- Condition: Failed
- Location: Starter/Gen
- Part time: 282 hours
- Component: Starter/Gen
- Component part number: 23080013B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILURE AT TSO:282.1. CAUSED ARMATURE TO STATOR CONTACT.
